# SDR HNAA2009061700181

- Difficulty date: January 22, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,692 hours, 46,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 85300278
- Condition: Corroded
- Location: Cabin
- Part time: 42,692 hours, 46,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT WARDROBE AT STA X16 BETWEEN STA 182 TO X223 AND Y32 BETWEEN STA X 182 TO X223.  REMOVED AND REPLACED FLOOR SUPPORT AT STA YA6 BETWEEN STA X182 TO X223 AND Y 32 BETWEEN STA X182 TO 223. IAW STRUCTURE REPAIR MANUAL 51-40-00.
